Tried Paxil, Buspar, Zoloft. Great for anxiety but they gave me constant ringing in my ears. Is there an SSRI without tinnitus as a side effect?
Google: antidepressants, SSRI, side effects, tinnitus
and then look at the Post marketing side effects.
That is the only way to make sure that you get all the info that the drug companies are hiding from the FDA and from the consumers in order to get the drug to the market as quickly as possible to make money.
Do not use the PDR as that is info provided by the drug companies to get the drug to market and is not reliable.
Only the post marketing results will give you the most accurate side effects stats because they're based on huge numbers of populations, long time periods, and results reported directly to the FDA or the CDC and not censored by the drug company.
And be aware that ALL drugs have side effects. most go away after about a month on treatment, so do have some patience while you're trying a new drug. If the side effect(s) don't go away, worsen, or you get new side effects after that month, then it's time to switch to another medication.
Also remember that if the doc increases your dosage, the month for side effects begins again.
Healing on your path,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2011 • 3 answers
Posted 1 Jun 2012 • 4 answers
Posted 25 Jul 2012 • 14 answers
Posted 14 Oct 2012 • 7 answers
Posted 28 Apr 2013 • 2 answers